I have generalized dystonia, there is no cure for this disease, only medications that may make it more tolerable. Clonazepam, which I used to get ,made by Teva. Accord has acquired this company , their drugs are made in China. About 2 months ago I noticed it was no longer working,I looked at the label and the manufacturer was Accord.I went back to CVS and spoke to a rude and ignorant pharmacist, he said they only carry Accord. I told him it did not work,he said all generics are equal. THEY ARE NOT! This company manufactures their drugs in China, there is no telling what is and what is not in this medication .DO NOT TAKE MEDICINES MADE BY THIS COMPANY AND DO NOT GO TO CVS!
Clonazepam by Teva vs. Accord?
Question posted by Sicksicksick on 27 Oct 2018
Last updated on 28 October 2018
If it did not work, why did you make no mention of severe drug withdrawal in your post? Certainly there is a difference in the fillers and binders used and the Accord brand are made cheaply giving the medications different uptake profiles. Some people like it. I had some trouble with a nasty, ineffective, cheap generic benzodiazepine a while ago and it was subsequently withdrawn from the market due to consumer complaints. You probably should report your issue to the FDA.
There is a massive, relatively recent, thread discussing this here: https://www.drugs.com/answers/teva-actavis-clonazepam-3411247.html
Hello Stephen,The reason behind your question is because of my dystonia I am constantly changing meds,but I have been on clonazepam for a year or so,it did not get rid of my symptoms completely, but made my episodes less frequent and severe. I thought the clonazepam just was not working for me anymore.I have been on several drugs,including botox being shot all over my body,it is exrutiating, feels like battery acid when my doctor would give me the shots.You are very stiff and sore for a little while,week or two,then you feel better,almost like a normal person and then it starts to wear off, and you are back to twisting ,spasms,and the pain.After about a year of these injections they stopping working,so I quit taking them,not to mention the cost,I have good insurance but my copay was around $1000.
I'm hugely sorry to hear that, it sounds dreadful. I do appreciate your frustration as I have an appreciation of how emotionally wearing chronic pain/illness and discomfort can be. Sorry that I caused you offense. Good luck finding a brand that works effectively for you.
Take care and all the best.
Hi , my prescription just got switched from Actavis to Accord from CVS. I have only taken the Accord for the past two nights and haven’t really noticed a difference except I have had a headache for the two days. I’ve only been taking Clonazepam for two months though and it 1mg at night. In addition to that I take Buspar 10mg 3x a day. I’m sorry it’s not working for you!! I’m curious if this will happen with mine. I hope you get some relief!
You will go through withdrawals,headache ,body aches ,not to mention a ill disposition. As for me, my body twists ,muscle spasms , drooling, and the pain is exrutiating. Generalized dystonia can twist your muscles so bad it can actually break your bones.I see in your inquiry. That you also take buspar,which releases serotonin,which is supposed to make you "feel better ".Since you have not been on clonazepam long,I do not know how severe your withdrawals will be,but a headache is only the beginning of the withdrawal. I am only assuming by what you said that you are taking buscar and clonazepam you are probably suffering from anxiety, I am sorry you are hurting, physical and emotional pain are both debilitating. Ask your doctor if he would change your prescription to diazepam, it releases much faster in your body, especially if you take it sublingually,under your younger until it dissolves.
PIC 25 DO NOT DRINK ANY ALCOHOL,with this medication,extremely dangerous, you can suffer blackouts, Roseanne Barr mixed ambien with wine and I doubt she seriously remembers texting that message.Do not go to CVS,they buy Accord and do not offer any other maker. In this day and world you MUST BE YOUR OWN HEALTH ADVOCATE. Do not trust your doctor or your pharmacist,they do not take the time to see about interactions from drugs, over the counter supplements or even foods that can interfere with your prescription. I wish you well.
Oops,sorry for the misspellings. Please do not take anything made by Accord.
Thank you for your insight! I really help you feel better soon!
paracetamol teva, clonazepam, dystonia, medication, disease
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.